* Upcoming papers  
Subject Keyword Abstract Author
Distributed Adaptive Bipartite Containment Control of Linear Multi-agent Systems with Structurally Balanced Graph

Zihan Liu, Xisheng Zhan*, Jie Wu, Tao Han, Huaicheng Yan
International Journal of Control, Automation, and Systems, vol. 20, no. 11, pp.3476-3486, 2022

Abstract : This study researches the bipartite containment control problem of heterogeneous linear multi-agent systems under a signed digraph. The bipartite containment problem can be viewed as the output regulation problem by devising a compensator. By distributing a coupling weight which is time-varying to each follower, the adaptive protocols are proposed. Thus, we propose the distributed dynamic state feedback and output feedback protocols in conjunction with adaptive control, by which followers will converge to the convex hull crossed by leaders. Additionally, based on the utilization of the Lyapunov function approach, some extensive criteria are deduced to guarantee the bipartite containment of heterogeneous multi-agent system. The final simulations demonstrate the viability of the theoretical results.

Keyword : Antagonistic interactions, bipartite containment, multi-agent systems, signed graphs.

Download PDF : Click this link

Business License No.: 220-82-01782